| Model Number |
FLIPCUTTER II, SHORT 10MM |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Item ar-1204as-100 batch 1138112456 (1qty.) was discarded by the facility.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging the device during use.
Event or Problem Description
On 10/25/2021, it was reported by a sales representative via sems that an ar-1204as-100 flipcutter ii drill tip got stuck and could not be flipped down.This was discovered during an acl/pcl reconstruction, patient was not affected.